# SDR SWIA201231871

- Difficulty date: September 25, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 30,820 hours, 43,241 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTING NEAR MAIN CABIN DOOR IS INOPERATIVE.  (FLT 6387)  FOUND BROKEN WIRE ON FORWARD FLOOR EMERGENCY LIGHT AND REPAIRED WIRE.
